logo
Product

Vanquish® Headache Relief

available in 100 count coated caplets

Vanquish is for anyone who experiences frequent recurring headaches. Our extra-strength formula works fast and provides long lasting headache relief. Fight tough headaches with our two powerful pain relievers, acetaminophen and aspirin plus a small dose of caffeine to increase the speed of their effectiveness. Easy on the stomach and doesn't leave you feeling jittery so you can keep moving for what matters most.
Buy Online
  • USES
  • WHEN USING
  • DIRECTIONS
  • WARNINGS
  • ASK A DOCTOR
  • INACTIVE INGREDIENTS
  • OTHER INFO
  • STOP USE
  • USES

    USES

    Temporarily relieves minor pain due to

    • Headache
    • Arthritis
    • Backache
    • Colds
    • Menstrual Cramps
    • Muscle Aches

    ACTIVE INGREDIENTS

    • Acetaminophen 194 mg
    • Aspirin 227 mg (NSAID) Nonsteroidal Anti-Inflammatory Drug
    • Caffeine 33mg
  • WHEN USING

    WHEN USING THIS PRODUCT

    • Take with food or milk if stomach upset occurs
    • The risk of heart attack or stroke may increase if you use more than directed or for longer than directed
  • DIRECTIONS

    DIRECTIONS

    • Do not take more than the recommended dose
    • Drink a full glass of water with each dose
    • Adults and children 12 years and older: take 2 caplets every 6 hours, not to exceed 8 caplets in 24 hours unless directed by a doctor
    • Children under 12 years: consult a doctor
  • WARNINGS

    WARNINGS

    Reye’s syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye’s syndrome, a rare but serious illness.

    Allergy alert: Aspirin may cause a severe allergic reaction which may include:

    • Hives
    • Asthma(wheezing)
    • Facial swelling
    • Shock

    Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take:

    • More than 8 caplets in 24 hours, which is the maximum daily amount for this product
    • With other drugs containing acetaminophen
    • 3 or more alcoholic drinks every day while using this product

    Stomach bleeding warning: This product contains an NSAID which may cause severe stomach bleeding. The chance is higher if you:

    • Are age 60 or older
    • Have had stomach ulcers or bleeding problems
    • Take a blood thinning (anticoagulant) or steroid drug
    • Take other drugs containing prescriptions or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others)
    • Have 3 or more alcoholic drinks every day while using this product
    • Take more or for a longer time than directed
  • ASK A DOCTOR

    ASK A DOCTOR BEFORE USE IF

    • You have liver disease
    • Stomach bleeding warning applies to you
    • You have a history of stomach problems, such as heartburn
    • You have high blood pressure, heart disease, liver cirrhosis, or kidney disease
    • You are taking a diuretic
    • You have asthma
    Ask a doctor or pharmacist before use if you are taking a prescription drug for
    • Gout
    • Diabetes
    • Arthritis
  • INACTIVE INGREDIENTS

    INACTIVE INGREDIENTS

    colloidal silicon dioxide, corn starch, croscarmellose sodium, dried aluminum hydroxide gel, hypromellose, magnesium hydroxide , microcrystalline cellulose, povidone, pregelatinized, starch, propylene glycol, stearic acid, titanium dioxide, zinc stearate.

  • OTHER INFO

    OTHER INFORMATION

    • Each caplet contains: magnesium 20 mg
    • Save carton for full directions and warnings
    • Store at room temperature
    • Buffered with aluminum hydroxide and magnesium hydroxide

     

  • STOP USE

    STOP USE AND ASK A DOCTOR IF

    • An allergic reaction occurs. Seek medical help right away
    • If you experience any of the following signs of stomach bleeding: – Feel faint | – Vomit blood | – Have bloody or black stools | – Have stomach pain that does not get better
    • Pain gets worse or lasts more than 10 days
    • Redness or swelling is present
    • Ringing in the ears or loss of hearing occurs
    • New symptoms occur